# SDR ASAA2018010823115

- Difficulty date: January 8, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,650 hours, 11,726 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Hmu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 ENGINE, SHORT TIME FAULT MESSAGE 75-10372, THE HMU CONTROL CURRENT IS OUT OF RANGE.  ACFT GROUNDED.   ACCOMPLISHED EEC TEST, NO FAULTS LOGGED ON FLT LEGS 1 AND 2. ACCOMPLISHED FIM 75-31 - 801, HMU VSV CONTROL OUT OF RANGE FAULT ISOLATION,  RESISTANCE WITHIN LIMITS, 17.8 OHMS. ACCOMPLISHED TEST 12,  ACTUATOR TEST, OPS NORMAL IAW AMM 71-00-00-700-807-F00. ACCOMPLISHED EEC BITE TEST, OPS NORMAL IAW AMM 73-21-00-740-803-F00.
